# SDR HEEA088658

- Difficulty date: July 30, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3229
- Aircraft time: 2,529 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 04011651990
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RAILS FOR THE SLIDING VENT WINDOW ARE CRACKED.
